# SDR DXTA2021041540790

- Difficulty date: April 14, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N601QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0231
- Aircraft time: 1,139 hours, 693 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Unsecure
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FUSELAGE ATTACH FITTINGS: AFTER GEAR/FLAP RETRACTION FROM ORL, WE FELT A VIBRATION THROUGH THE FUSELAGE BETWEEN 500-700 FEET MSL. DIVERTED TO MCO AND LANDED WITHOUT INCIDENT. (UPDATE/CORRECTION TO SDR-ATC DECLARED AN EMERGENCY ON THE CREWS BEHALF).  JACKED UP AIRCRAFT. HOOKED UP HYDRAULICS AND RETRACTED GEAR. FOUND R/H  MLG DOOR LOOSE, ADJUSTED AS NECESSARY. ALL LANDING GEAR DOORS FIT CHECK  GOOD WITH GEAR RETRACTED. WORK PERFORMED IAW CE680A MM 52-80-25. PERFORMED ANTI-SPIN FUNCTIONAL CHECK, NO DEFECTS NOTED. WORK PERFORMED  IAW CE680A MM 32-42-00.
